# SDR ASOA2014020409832

- Difficulty date: January 3, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,046 hours, 33,983 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EQUIPMENT BAY FLOOR PANEL AT BS 193 IS CRACKED.  REPAIRED FLOOR PANEL IAW REO 601R-53-11-081.
